Story by James
Syndrome since 2014
My story starts in 2006 at the age of 21 I was noticing my hair falling out and went to a dermatologist. He prescribed propecia he told me there were no side effects and that was the best part. After 2 1/2 months of taking it my genitals became numb and I had no pleasure in orgasm, when I quit the drug symptoms never went away I am now 35 years old. One of the worst parts is I was a virgin when I took the drug I was always very sexual but I was waiting for the right person. When I got my sexual side effects doctors would tell me it’s in my head and I went to see a sex therapist who told me my side effects were due to me not having enough sexual experiences and that I needed to pursue that more. It caused me to lose my virginity in a one night stand and it was not special and I felt nothing. I would go to see other psychologist and they could never find a trauma or anything that could account for this condition they would just give me terrible advice. It’s sad to say I may never experience passion, sex or love with another person.